# SDR FDEA201502100509

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 887 hours, 33,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMER LIGHT INOPERATIVE ON POST FLIGHT.  RELAMPED LT EXTERIOR EMER LIGHT IAW MM 33-51-06-02-1.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
